# SDR LR7A01123

- Difficulty date: December 3, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 17,318 hours, 8,741 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3884952
- Condition: Cracked
- Location: Fs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC53115 FOUND RH FS 597 FRAME CRACKED AT RBL 66, WL 148.REPAIRED IAW SMP 583-53-40-31.  NR 2039.
